# SDR HNAA2019062600183

- Difficulty date: June 24, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 44,228 hours, 40,588 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FO,S PFD IS BLINKING WITH ODOR IN FLIGHT DECK.  R & R COPILOTS PFD AS REQUIRED. OPS CHECK GOOD. IAW AMM 34-22-01 PERFORMED OPS CHECK IAW 34-22-00-700-80-1A, OK FOR SERVICE.
